BibTeX record journals/amai/Gelder91

download as .bib file

@article{DBLP:journals/amai/Gelder91,
  author    = {Allen Van Gelder},
  title     = {Deriving Constraints Among Argument Sizes in Logic Programs},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {3},
  number    = {2-4},
  pages     = {361--392},
  year      = {1991},
  url       = {http://dx.doi.org/10.1007/BF01530930},
  doi       = {10.1007/BF01530930},
  timestamp = {Wed, 18 May 2011 16:17:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Gelder91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}